MAUDE Adverse Event Report: STRYKER SPINE-FRANCE OASYS 3.5X34MM POLYAXIAL SCREW; SPINAL INTERLAMINAL FIXATION ORTHOSIS

STRYKER SPINE-FRANCE OASYS 3.5X34MM POLYAXIAL SCREW; SPINAL INTERLAMINAL FIXATION ORTHOSIS
Catalog Number 48552334
Medical Device Problem Codes Mechanical Problem (1384); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Failure of Implant (1924); Injury (2348)
Date of Event 03/29/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that; there were separation (head and screw) of polyaxial screw 2 times after screw implant operation.Screws were operated fixation to cervical 1 and 2 on (b)(6) of feb.There was no abnormal during routine x-ray check-up.1 month later, breakaway of the screw from its head was detected on x-ray among one of implanted polyaxial screw to c1.So 2nd operation was conducted (remove defeat part and fix new one), then another breakaway was found for implanted screw to c2 during routine x-ray check-up.Next day, 3rd operation was conducted (removed defeat part and fix new one).
 
Additional Manufacturer Narrative
Risk assessment; device inspection, complaint review, manufacturing review and device history review was not performed because no parts were returned and no lot# provided.The plausible root cause cannot be determined conclusively because device was not returned for evaluation.
 
Event or Problem Description
It was reported that; there were separation (head and screw) of polyaxial screw 2 times after screw implant operation.Screws were operated fixation to cervical 1 and 2 on (b)(6).There was no abnormal during routine x-ray check-up.One month later, breakaway of the screw from its head was detected on x-ray among one one of implanted polyaxial screw to c1.So 2nd operation was conducted (remove defeat part and fix new one), then another breakaway was found for implanted screw to c2 during routine x-ray check-up.Next day, 3rd operation was conducted (removed defeat part and fix new one).

Brand Name
OASYS 3.5X34MM POLYAXIAL SCREW
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6525468
Report Number0009617544-2017-00178
Device Sequence Number16476571
Product Code KWP
UDI-Device Identifier07613154111725
UDI-Public(01)07613154111725
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
K151755
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48552334
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/30/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/27/2017
Supplement Report FDA Received Date06/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age25 YR